# SDR AWXA200200929

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 32,021 hours, 13,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1162
- Condition: Faulty
- Location: Cabin
- Part time: 14,281 hours, 5,552 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING TEST OF EMERGENCY LIGHTS RECEIVED A "INT LOADS FWD L FAULT".  MAINTENANCE REMOVED AND REPLACED THE FORWARD LT EMERGENCY POWER SUPPLY UNIT (10WL) IAW AMM 33-51-38-401.
